# SDR DLM88090615

- Difficulty date: February 25, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM OMI, RT HORIZ STAB UPPER SKIN INBD PANEL CRACKED.  CRACKED SKIN WAS REMOVED AND REPLACED IAW ERA 461288-14D REV B.
